# SDR ASOA201807177128

- Difficulty date: July 17, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N19554
- Make and model: Emb EMB-145LR
- Aircraft serial: 145587
- Aircraft time: 38,232 hours, 29,702 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C IS IN FOR A C-CHECK WHEN INSPECTION FOUND A CRACK AT STRINGER 2L AND FRAME 75. MAINTENANCE REPAIRED AREA IAW ETD 2018-145-077021. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
